# SDR HALA2010072300336

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,236 hours, 31,374 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - BOTH ENG EGT WENT TO RED RANGE ON TAKEOFF EEC WAS OFF.  LT ENG TEMP 941 DEG; RT ENG TEMP 956 DEG FOR 3 MIN OAT 33 DEG N1'S 108.0. IAW AMM TASK 71-00-00-862-002-G00 & SUB TASK 71-00-00-282-150-600. BOTH ENG EGT EXCEEDANCE TEMPS WITHIN LIMITS. POWERPLANT ENGINEERING DEPART TO MONITOR EVENTS. OK FOR SERVICE.
